Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 91, NWS Eureka, CA

October 4, 2016

NWS Eureka, CA issued this small craft advisory at Oct 4, 2016, 2:38 AM PDT. It took effect at Oct 4, 2016, 2:35 PM PDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2016, 2:38 AM PDT (09:38 UTC)
In effect from
Oct 4, 2016, 2:35 PM PDT
Expired
Oct 7, 2016, 2:06 AM PDT
In force
60 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

264 
WHUS76 KEKA 040938
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 AM PDT TUE OCT 4 2016

PZZ470-475-041745-
/O.NEW.KEKA.SC.Y.0091.161005T1600Z-161006T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 AM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 3 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 3 AM PDT
THURSDAY. 

* WINDS...S 5 TO 10 KT N OF CAPE MENDOCINO...NW 5 TO 10 KT SOUTH
  OF CAPE MENDOCINO THROUGH TONIGHT...BECOMING N 10 TO 20 KT
  WEDNESDAY AND THURSDAY.

* WAVES/SEAS...W 7 TO 9 FT AROUND 11 SECONDS THROUGH TONIGHT
  INCREASING TO 10 TO 11 FT AROUND 13 SECONDS WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
12 follow-up statements
906 
WHUS76 KEKA 040940
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 AM PDT TUE OCT 4 2016

PZZ470-475-041745-
/O.CON.KEKA.SC.Y.0091.161005T1600Z-161006T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 AM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
3 AM PDT THURSDAY...

* WINDS...S 5 TO 10 KT N OF CAPE MENDOCINO...NW 5 TO 10 KT SOUTH 
  OF CAPE MENDOCINO THROUGH TONIGHT...BECOMING N 10 TO 20 KT 
  WEDNESDAY AND THURSDAY. 

* WAVES/SEAS...W 7 TO 9 FT AROUND 11 SECONDS THROUGH TONIGHT
  BECOMING NW 10 TO 11 FT AROUND 13 SECONDS WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
660 
WHUS76 KEKA 041648
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
948 AM PDT TUE OCT 4 2016

PZZ470-475-050100-
/O.CON.KEKA.SC.Y.0091.161005T1600Z-161006T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
948 AM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
3 AM THURSDAY...

* WINDS...BECOMING N 10 TO 20 KT WEDNESDAY AND THURSDAY.

* WAVES...BECOMING NW 10 TO 11 FT AT 13 SECONDS WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
938 
WHUS76 KEKA 042135
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 PM PDT TUE OCT 4 2016

PZZ450-050545-
/O.EXB.KEKA.SC.Y.0091.161004T2135Z-161006T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
235 PM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM THURSDAY...

* WAVES...NW 10 FT AT 11 TO 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-050545-
/O.EXT.KEKA.SC.Y.0091.161004T2135Z-161006T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
235 PM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM THURSDAY...

* WAVES...NW 10 TO 12 FT AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-050545-
/O.EXT.KEKA.SC.Y.0091.161005T1600Z-161007T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 PM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM WEDNESDAY TO 3 PM
FRIDAY...

* WINDS...NW 5 TO 15 KT BECOMING N 15 TO 20 KT WEDNESDAY NIGHT
  CONTINUING THROUGH FRIDAY.

* WAVES...NW 8 TO 10 FT AT 11 SECONDS BUILDING TO 10 TO 12 FT AT
  13 SECONDS ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
069 
WHUS76 KEKA 050401
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
901 PM PDT TUE OCT 4 2016

PZZ450-051215-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
901 PM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WAVES...NW 10 FT AT 11 TO 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-051215-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
901 PM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WAVES...NW 10 TO 12 FT AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-051215-
/O.CON.KEKA.SC.Y.0091.161005T1600Z-161007T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
901 PM PDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
3 PM PDT FRIDAY...

* WINDS...NW 5 TO 15 KT BECOMING N 15 TO 20 KT WEDNESDAY NIGHT 
  CONTINUING THROUGH FRIDAY. 

* WAVES...NW 8 TO 10 FT AT 11 SECONDS BUILDING TO 10 TO 12 FT AT 
  13 SECONDS ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
577 
WHUS76 KEKA 050932
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
232 AM PDT WED OCT 5 2016

PZZ450-051745-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
232 AM PDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WAVES...NW 8 TO 10 FT AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-051745-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
232 AM PDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WAVES...NW 10 TO 12 FT AT 12 TO 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-051745-
/O.CON.KEKA.SC.Y.0091.161005T1600Z-161007T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
232 AM PDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 PM PDT FRIDAY...

* WINDS...NW 5 TO 15 KT BECOMING N 15 TO 20 KT TONIGHT AND
  THURSDAY.

* WAVES...NW 8 TO 10 FT AT 11 SECONDS BUILDING TO 10 TO 12 FT AT
  13 SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
701 
WHUS76 KEKA 051554
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
854 AM PDT WED OCT 5 2016

PZZ450-060000-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
854 AM PDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WAVES...NW 8 TO 10 FT AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-060000-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
854 AM PDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WAVES...NW 10 TO 12 FT AT 12 TO 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-060000-
/O.CON.KEKA.SC.Y.0091.161005T1600Z-161007T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
854 AM PDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WINDS...NW 5 TO 15 KT BECOMING N 15 TO 20 KT TONIGHT AND 
  THURSDAY. 

* WAVES...NW 8 TO 10 FT AT 11 SECONDS BUILDING TO 10 TO 12 FT AT 
  13 SECONDS TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
583 
WHUS76 KEKA 052202
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
302 PM PDT WED OCT 5 2016

PZZ470-060615-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
302 PM PDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WAVES...NW 10 TO 12 FT AT 12 TO 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-060615-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
302 PM PDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WAVES...NW 8 TO 10 FT AT 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-060615-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-161007T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
302 PM PDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WINDS...NW 5 TO 15 KT BECOMING N 15 TO 20 KT TONIGHT AND 
  THURSDAY. 

* WAVES...NW 8 TO 10 FT AT 11 SECONDS BUILDING TO 10 TO 12 FT AT 
  13 SECONDS TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
315 
WHUS76 KEKA 060316
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
816 PM PDT WED OCT 5 2016

PZZ470-061000-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
816 PM PDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY...

* WAVES...NW 10 TO 12 FT AT 12 TO 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-061000-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-161006T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
816 PM PDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY...

* WAVES...NW 8 TO 10 FT AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-061130-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-161007T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
816 PM PDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM FRIDAY...

* WINDS...N 15 TO 20 KT. GUSTS TO 30 KT THURSDAY AND THURSDAY
  NIGHT.

* WAVES...NW 9 TO 11 FT AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
998 
WHUS76 KEKA 060939
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
239 AM PDT THU OCT 6 2016

PZZ470-061600-
/O.EXT.KEKA.SC.Y.0091.000000T0000Z-161006T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
239 AM PDT THU OCT 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WAVES...NW 9 TO 11 FT AROUND 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-061600-
/O.EXT.KEKA.SC.Y.0091.000000T0000Z-161006T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
239 AM PDT THU OCT 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WAVES...NW 8 TO 10 FT AT 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-061745-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-161007T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
239 AM PDT THU OCT 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WINDS...N 15 TO 20 KT. GUSTS UP TO 30 KT TODAY.

* WAVES...NW 9 TO 10 FT AROUND 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
051 
WHUS76 KEKA 061541
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
841 AM PDT THU OCT 6 2016

PZZ470-061645-
/O.EXP.KEKA.SC.Y.0091.000000T0000Z-161006T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
841 AM PDT THU OCT 6 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...


$$

PZZ450-061645-
/O.EXP.KEKA.SC.Y.0091.000000T0000Z-161006T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
841 AM PDT THU OCT 6 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...


$$

PZZ475-062345-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-161007T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
841 AM PDT THU OCT 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WINDS...N 15 TO 20 KT. GUSTS UP TO 30 KT TODAY.

* WAVES...NW 9 TO 10 FT AROUND 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
209 
WHUS76 KEKA 062143
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
243 PM PDT THU OCT 6 2016

PZZ475-070545-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-161007T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
243 PM PDT THU OCT 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WINDS...N 15 TO 20 KT. GUSTS UP TO 30 KT TODAY.

* WAVES...NW 9 TO 10 FT AROUND 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
667 
WHUS76 KEKA 070906
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
206 AM PDT FRI OCT 7 2016

PZZ475-071015-
/O.CAN.KEKA.SC.Y.0091.000000T0000Z-161007T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
206 AM PDT FRI OCT 7 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 3:30 PM PDT, 11 hours 8 minutes earlier.

Area forecast discussion, Oct 3, 3:30 PM PDT, 11 hours 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
330 PM PDT MON OCT 3 2016

.SYNOPSIS...Diminishing rain showers tonight, while rain showers
will linger over Crescent City through Wednesday. Dry weather will
return to the area on Thursday, and continue through the weekend.

&&

.DISCUSSION...After a brief break in precipitation, the rain moved
back into the area early this morning as another weather front makes
landfall over the West Coast. Precipitation is fairly light, as most
locations seeing less than one tenth of an inch of precipitation,
while a few isolated places seeing rainfall around quarter of an
inch.

Another big story of the day was the gusty winds. As the weather
front made landfall along the coast, it was driving some strong SE
winds in the Eel River Valley and surrounding ridge tops. There were
reports of gusts to 40 mph near Fortuna. Kneeland airport reported
gusts as high as 53 mph. The Arcata airport profiler also showed a
burst of 20 to 30 kt sustained winds in the low level during the
late morning hours. By early afternoon, the winds have gradually
subsided as the front weakened and pushed inland.

For this evening, do expect rain to diminish across the area south
of Eureka. Rain showers will linger over Del Norte county through
Wednesday. By Thursday, drying should take place over Northwest
California. Numerical weather models are hinting that this dry
stretch will last through the weekend, as the storm track stays
north in Oregon.

Utilize a blend of ECMWF/GFS/NAM in refreshing today's forecast
package. Forecast confidence is about average. /RCL

&&

.AVIATION...VFR to MVFR conditions will prevail through the evening
as a warm front exits the region. Isolated showers will remain
possible, however, a brief period of drier weather is expected
between 0600UTC and 1200UTC. During that time frame a cold front
will approach the region which will then lead to periods of rain and
reduced ceilings and visibilities for Del Norte and the northern
half of Humboldt counties on Tuesday morning. Conditions for
terminals in the aforementioned areas will likely range from MVFR to
IFR during the frontal passage. Elsewhere, expect to see VFR to MVFR
conditions. /KAR

&&

.MARINE...S winds increased over the coastal waters as expected
today ahead of an approaching frontal system. Winds have already
started to subside and should become fairly light later tonight. The
offshore Small Craft Advisory remains unchanged and expires at 9 PM
this evening. Wind gusts to 30 kt remain possible near and just N of
Cape Mendocino for the remainder of the afternoon hours. A split
flow will develop late tonight and Tuesday with generally light S
winds N of Cape Mendocino and light N winds S of the cape. Winds
will become uniformly N across the waters by Wednesday night and
Thursday as high pressure builds just W of the area. Speeds will
increase to near advisory criteria over the S offshore waters by
Thursday. /SEC

&&

.EKA Watches/Warnings/Advisories...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 9 PM PDT this evening for PZZ470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Oct 3, 3:02 AM PDT, 23 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
302 AM PDT MON OCT 3 2016

CAZ101>113-041015-
COASTAL DEL NORTE-DEL NORTE INTERIOR-NORTHERN HUMBOLDT COAST-
SOUTHWESTERN HUMBOLDT-NORTHERN HUMBOLDT INTERIOR-
SOUTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY-SOUTHERN TRINITY-
MENDOCINO COAST-NORTHWESTERN MENDOCINO INTERIOR-
NORTHEASTERN MENDOCINO INTERIOR-SOUTHWESTERN MENDOCINO INTERIOR-
SOUTHEASTERN MENDOCINO INTERIOR-
302 AM PDT MON OCT 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.